MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBING, NONINVASIVE

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBING, NONINVASIVE
Model Number N612
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
Opened 2 surgical supply packs that were contaminated with debris; both packs discarded.We then just opened up supplies individually forgoing the pack since we had gotten 2 in a row that were contaminated; however when we did that, we did find some suction tubing that did have some debris on it.That was from cardinal health suction tubing lot# l20100122s ref# (b)(4) exp 9/30/2025 as a result of that having debris on it we once again broke down the set up, the patient was not yet in the room.We reopened everything and nothing else appeared to be contaminated.I do have the items and their paperwork with me and i will bring those down to the quality drop off area.Pictures attached of suction tubing packaging and tubing itself.Suction tubing available for return and analysis.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key12216869
Report Number12216869
Device Sequence Number1493499
Product Code GAZ
UDI-Device Identifier10885380072420
UDI-Public(01)10885380072420(17)250930(10)L20100122S
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
Report Date (Section F) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN612
Device Catalogue NumberN612
Device Lot NumberL20100122S
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/23/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/12/2021